3 doctors weighed in:

Sick 3 months vomiting uncontrollable diarrhea been on 3 dif antibiotics and 2 sets of steroids and still not better tired a lot & full body pain help:(?

3 doctors weighed in
Dr. Nela Cordero
Pediatrics
2 doctors agree

In brief: Gastrointeritis

Hx of 3 months vomiting and diarrhea.
At this time, you should be in the hospital with IV fluids , diarrhea diet is too late, you must be weak and dehydrated. See your dr. Please!

In brief: Gastrointeritis

Hx of 3 months vomiting and diarrhea.
At this time, you should be in the hospital with IV fluids , diarrhea diet is too late, you must be weak and dehydrated. See your dr. Please!
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Dr. Kristen Stuppy
Pediatrics

In brief: Seek help

Antibiotics are not recommended for most cases of vomiting and diarrhea and can cause imbalance of your GI tract.
See your doctor about tests that might be needed to identify the problem and get the proper treatment.

In brief: Seek help

Antibiotics are not recommended for most cases of vomiting and diarrhea and can cause imbalance of your GI tract.
See your doctor about tests that might be needed to identify the problem and get the proper treatment.
Dr. Kristen Stuppy
Dr. Kristen Stuppy
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors